Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 354016, 12 pages
http://dx.doi.org/10.1155/2011/354016
Research Article

Positive Almost Periodic Solutions for a Time-Varying Fishing Model with Delay

Department of Mathematics, Yunnan University, Yunnan, Kunming 650091, China

Received 19 May 2011; Revised 8 August 2011; Accepted 12 August 2011

Academic Editor: Dexing Kong

Copyright © 2011 Xia Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kot, Elements of Mathematical Ecology, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. Berezansky, E. Braverman, and L. Idels, “Delay differential equations with Hill's type growth rate and linear harvesting,” Computers & Mathematics with Applications, vol. 49, no. 4, pp. 549–563, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992.
  4. Y. Kuang, Delay Differential EquationsWith Applications in Population Dynamics, vol. 191, Academic Press, Boston, Mass, USA, 1993.
  5. L. Berezansky and L. Idels, “Stability of a time-varying fishing model with delay,” Applied Mathematics Letters, vol. 21, no. 5, pp. 447–452, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. X. Wang, “Stability and existence of periodic solutions for a time-varying fishing model with delay,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 3309–3315, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Ahmad and G. Tr. Stamov, “Almost periodic solutions of n-dimensional impulsive competitive systems,” Nonlinear Analysis. Real World Applications, vol. 10, no. 3, pp. 1846–1853, 2009. View at Publisher · View at Google Scholar
  8. S. Ahmad and G. Tr. Stamov, “On almost periodic processes in impulsive competitive systems with delay and impulsive perturbations,” Nonlinear Analysis. Real World Applications, vol. 10, no. 5, pp. 2857–2863, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. Li and F. Chen, “Almost periodic solutions of a discrete almost periodic logistic equation,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 254–259, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. Lou and X. Chen, “Traveling waves of a curvature flow in almost periodic media,” Journal of Differential Equations, vol. 247, no. 8, pp. 2189–2208, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. O. Alzabut, J. J. Nieto, and G. Tr. Stamov, “Existence and exponential stability of positive almost periodic solutions for a model of hematopoiesis,” Boundary Value Problems, Article ID 127510, 10 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  12. R. Yuan, “On almost periodic solutions of logistic delay differential equations with almost periodic time dependence,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 780–798, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. W. Wu and Y. Ye, “Existence and stability of almost periodic solutions of nonautonomous competitive systems with weak Allee effect and delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 11, pp. 3993–4002, 2009. View at Publisher · View at Google Scholar
  14. G. T. Stamov and N. Petrov, “Lyapunov-Razumikhin method for existence of almost periodic solutions of impulsive differential-difference equations,” Nonlinear Studies, vol. 15, no. 2, pp. 151–161, 2008. View at Google Scholar · View at Zentralblatt MATH
  15. G. T. Stamov and I. M. Stamova, “Almost periodic solutions for impulsive neutral networks with delay,” Applied Mathematical Modelling, vol. 31, pp. 1263–1270, 2007. View at Google Scholar
  16. Q. Wang, H. Zhang, and Y. Wang, “Existence and stability of positive almost periodic solutions and periodic solutions for a logarithmic population model,” Nonlinear Analysis, vol. 72, no. 12, pp. 4384–4389, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. S. Besicovitch, Almost Periodic Functions, Dover Publications, New York, NY, USA, 1954.
  18. A. Fink, Almost Periodic Differential Equations: Lecture Notes in Mathematics, vol. 377, Springer, Berlin, Germany, 1974.
  19. T. Zhang, Y. Li, and Y. Ye, “Persistence and almost periodic solutions for a discrete fishing model with feedback control,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1564–1576, 2011. View at Publisher · View at Google Scholar
  20. J. O. Alzabut, G. Tr. Stamov, and E. Sermutlu, “On almost periodic solutions for an impulsive delay logarithmic population model,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 625–631, 2010. View at Google Scholar · View at Zentralblatt MATH
  21. J. O. Alzabut, G. T. Stamov, and E. Sermutlu, “Positive almost periodic solutions for a delay logarithmic population model,” Mathematical and Computer Modelling, vol. 53, no. 1-2, pp. 161–167, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. V. Kolmanovskii, Introduction to the Theory and Applications of Functional Differential Equations, vol. 463, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.